# SDR CALA2022081602082

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 44,057 hours, 15,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: NA
- Condition: Out Of Adjust
- Location: Aft Left Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO 75 KNTS INDICATED FOR AFT LEFT DOOR LIGHT PER F-A IN AFT CABIN DURING RTO DOOR 2L INNER HANDLE WAS UP HALF WAY BETWEEN CLOSED AND OPEN POSITION. VERIFIED HORIZONTAL CONTROL ROD END IS SECURE AND OPEN AND CLOSE TORQUES ARE WITHIN SPECS . PERFORMED AFT ENTRY DOOR SYSTEM TEST. FOUND HORIZONTAL CONTROL ROD OUT OF ADJUSTMENT. ADJUSTED AFT ENTRY DOOR AT 2L HORIZONTAL CONTROL ROD. OPS CHECK GOOD AT THIS TIME REINSTALLED DOOR LINER AND SLIDE PACK AND COVER DOOR 2L.
